# SDR UG82005F00005

- Difficulty date: August 21, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N599DA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5498
- Aircraft time: 2,002 hours, 1,357 cycles
- Engine: Ge CF343B1
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Damaged
- Location: Pitot/Static
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(REF CNTRL NR: PA05004)  ALTITUDE SPLIT BETWEEN NR 1 AND NR 2 ALTIMETERS OF 250 FT AT 17,000 FT.  THE RT PITOT/STATIC PROBE HAS IMPACT DAMAGE.  (K)
